General News

Professor Green suffers side effects from pain pills

By:
May 28, 2013 | 8:26am EDT

British rapper Professor Green is battling unusual side effects from his pain medication following his terrifying traffic accident on Friday (24May13). The Read All About It hitmaker was hospitalised to treat injuries he sustained when he was pinned between two cars, and he was subsequently discharged with a cocktail of painkillers to take as he recovers at home. However, the musician has now revealed he is suffering a barrage of bizarre side effects from the medicine, including itchy skin and a bout of hiccups which lasted more than 12 hours. In a series of posts on Twitter.com, he writes, "The itching is unreal, tramadol (pain killer) is one hell of a strange drug... "I have hiccups... I've tried a lot of methods to get rid of the hiccups. It's been quite a while now... Reaction to the co-codamol (pain killer). Wonderful... Wicked, 12 hours with hiccups... It's a reaction to the painkillers. I get it from general anaesthetic as well."

More General News